MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number SMXP130RH
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the visual evaluation, a tear was noted in the anterior patch, measuring approximately 0.7 cm.Additionally, an area of missing material measuring approximately 1.2 cm x 1.4 cm was noted at the junction at the shell and patch.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Reason for device explant and/or reoperation: ni.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2020, a 475cc artoura breast tissue expander that was returned to mentor for analysis was found to be deflated.The reason for explant was not provided, but with the information available, it was determined that the device was explanted as part of a staged reconstruction.A 375cc mentor memorygel device was implanted in its place (catalog # 3503751bc, s/n (b)(4)).There were no reports of any device issue or patient consequence, and multiple follow-up attempts were made without receiving a response.Mentor will report this event based on the analysis findings, and if any additional information is received in the future, a supplemental report will be submitted.This report is for the patient¿s left-sided device.

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10600824
Report Number1645337-2020-12091
Device Sequence Number14195354
Product Code LCJ
UDI-Device Identifier00081317024316
UDI-Public00081317024316
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2023
Device Model NumberSMXP130RH
Device Catalogue NumberSMXP130RH
Device Lot Number7703112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date09/29/2020
Patient Sequence Number1